Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffered from 3 epilepsy attacks, takes Decorate Er. How long to sort out the problem ?

HELLO DOCTOR, HOW ARE YOU. MY WIFE SUFFERED FROM EPILEPSY FROM LAST THREE YEAR S, TOTAL 3 ATTACK SHE HAVE TAKEN , BUT NOW FROM 1 YEAR SHE WILL BE FINE, SHE CAN TAKE DECORATE ER 500 MG TWICE A DAY . I WANT TO REQUEST U , PLEASE SUGGEST ME WHAT IS THE ACTUAL TIME PERIOD TO SORT OUT THIS PROBLEM. OR WHAT IS THE OTHER SOLUTION TO DIAGNOSE THIS PROBLEM EARLY.
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Hello
Welcome to HCM

Your wife has problems of seizure. She is taking medicine for them. She is on decorate 500 or sodium valporate. She is taking right medicine for seizure. Most of guidelines advocate to prescribe medicines for at least 3 years seizure free period. As she is symptom free for 1 year, as per my advise continue giving her medicines for at least 2 more years. For further details visit a Psychiatrist or Neurologist.

Thanks
Dr. Seikhoo Bishnoi
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor